Alert archive / Wisconsin / Flash Flood Warnings in 2008
Flash Flood Warning 33, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jun 9, 2008, 10:37 AM CDT for Columbia County, Sauk County, Wisconsin. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2008, 10:37 AM CDT (15:37 UTC)
- Expired
- Jun 9, 2008, 4:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Columbia County, WI, Sauk County, WI
The radar
The Milwaukee radar (KMKX), 111 km from the middle of the area, began a volume at 15:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -210 J/kg
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KMKX 091544
FFWMKX
WIC021-111-092130-
/O.NEW.KMKX.FF.W.0033.080609T1537Z-080609T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1037 AM CDT MON JUN 9 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
NORTHEASTERN SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 430 PM CDT
* AT 1034 AM CDT...THE SAUK COUNTY EMERGENCY MANAGER REPORTED FLASH
FLOODING FROM LAKE DELTON SPILLING OUT...MAKING ITS OWN DIVERSION
TO THE WISCONSIN RIVER.
* THE WATER WILL CONTINUE TO SPILL OUT OF LAKE DELTON THROUGH A
CHANNEL ACROSS COUNTY TRUNK A. THIS AREA IS IMPASSABLE.
FLOOD WATERS ARE MOVING DOWN FROM LAKE DELTON TO THE WISCONSIN
RIVER...AND DOWN STREAM ON THE WISCONSIN RIVER. THE FLOW IS TAKING
LARGE DEBRIS AND TREES DOWN RIVER. PERSONS NEAR LAKE DELTON AND ON
THE WISCONSIN RIVER SHOULD BE AWARE OF THIS DANGEROUS SITUATION WITH
RISING WATER AND LARGE FLOATING DEBRIS.
LAT...LON 4357 8976 4361 8978 4361 8976 4353 8942
4348 8947
TIME...MOT...LOC 1537Z 180DEG 0KT 4361 8977
$$
GEHRING/HENTZ3 follow-up statements
000
WGUS73 KMKX 091829
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
128 PM CDT MON JUN 9 2008
WIC021-111-092130-
/O.CON.KMKX.FF.W.0033.000000T0000Z-080609T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLUMBIA WI-SAUK WI-
128 PM CDT MON JUN 9 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
NORTHEASTERN SAUK AND WEST CENTRAL COLUMBIA COUNTIES...
AT 120 PM CDT...SAUK COUNTY EMERGENCY MANAGEMENT INDICATED THAT
WATER WAS STILL FLOWING FROM LAKE DELTON INTO THE WISCONSIN RIVER.
THE WATER CONTINUES TO FLOW OVER COUNTY HIGHWAY A...AND THE AREA IS
STILL IMPASSABLE.
AT APPROXIMATELY 746 AM THIS MORNING...THE WATER HAD BEGUN TO FORM
ITS OWN DIVERSION TO THE WISCONSIN RIVER. SINCE THAT TIME...THE
NEWLY FORMED CHANNEL HAS WIDENED TO ABOUT 300 FEET. TREES AND POWER
LINES HAVE BEEN SWEPT DOWNSTREAM...AND THREE HOMES HAVE ALSO BEEN
LOST INTO THE WATER.
SINCE THE CHANNEL WAS FORMED EARLIER THIS MORNING...THE WATER LEVEL
IN LAKE DELTON HAS DROPPED 6 FEET. THIS INDICATES THAT A LARGE
VOLUME OF WATER IS FLOWING INTO THE WISCONSIN RIVER...AND MAY CAUSE
SOME RISING WATER LEVELS DOWNSTREAM.
PERSONS DOWNSTREAM ALONG THE WISCONSIN RIVER...AND IN THE LAKE
DELTON AREA...SHOULD BE AWARE OF THE DANGER OF LARGE FLOATING DEBRIS
MOVING IN THE RIVER...AND THE POTENTIAL FOR RISING WATER LEVELS.
LAT...LON 4357 8976 4361 8978 4361 8976 4353 8942
4348 8947
TIME...MOT...LOC 1821Z 180DEG 0KT 4361 8977
$$
AJL000
WGUS73 KMKX 091924
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
225 PM CDT MON JUN 9 2008
WIC021-111-092130-
/O.CON.KMKX.FF.W.0033.000000T0000Z-080609T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLUMBIA WI-SAUK WI-
225 PM CDT MON JUN 9 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
NORTHEASTERN SAUK AND WEST CENTRAL COLUMBIA COUNTIES...
AT 215 PM CDT...SAUK COUNTY EMERGENCY MANAGEMENT INDICATED THAT 85
TO 90 PERCENT OF THE WATER IN LAKE DELTON HAS BEEN EMPTIED INTO THE
WISCONSIN RIVER. THE WATER CONTINUES TO FLOW FROM LAKE DELTON INTO
THE WISCONSIN RIVER...AND A HIGH VOLUME OF WATER HAS ALREADY FLOWED
THROUGH THE NEW CHANNEL THAT HAS FORMED NEAR COUNTY HIGHWAY A.
APPROXIMATELY 300 FEET OF COUNTY HIGHWAY A HAS WASHED AWAY...AND
THIS AREA REMAINS IMPASSABLE. PEOPLE SHOULD STAY AWAY FROM THIS AREA.
DOWNSTREAM ON THE WISCONSIN RIVER TOWARDS THE PORTAGE AREA...EXPECT
A RISE IN THE WATER LEVELS ALONG WITH FLOATING DEBRIS. A FLOOD
WARNING IS ALSO NOW IN EFFECT FOR THE WISCONSIN RIVER AT PORTAGE.
FLOATING DEBRIS WAS REPORTED SOMEWHERE BETWEEN THE LAKE DELTON AREA
AND PORTAGE. THIS IS A HAZARDOUS SITUATION PERSONS IN THE WISCONSIN
RIVER SHOULD MOVE ONSHORE AND STAY AWAY FROM THE WATER.
LAT...LON 4357 8976 4361 8978 4361 8976 4353 8942
4348 8947
TIME...MOT...LOC 1915Z 180DEG 0KT 4361 8977
$$
LAMERS000
WGUS73 KMKX 092115
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
407 PM CDT MON JUN 9 2008
WIC021-111-092130-
/O.CON.KMKX.FF.W.0033.000000T0000Z-080609T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLUMBIA WI-SAUK WI-
407 PM CDT MON JUN 9 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 430 PM CDT FOR
NORTHEASTERN SAUK AND WEST CENTRAL COLUMBIA COUNTIES...
AT 355 PM CDT...SAUK COUNTY EMERGENCY MANAGEMENT INDICATED THAT THE
WATER IN LAKE DELTON HAS NOW EMPTIED...AND THE WATER IN THE CHANNEL
THAT WAS CUT FROM THE LAKE...ACROSS HIGHWAY A...TO THE WISCONSIN
RIVER IS ESSENTIALLY AS HIGH AS THE WISCONSIN RIVER.
APPROXIMATELY 300 FEET OF COUNTY HIGHWAY A...HAS WASHED AWAY...AND
THIS AREA REMAINS IMPASSABLE. PEOPLE SHOULD STAY AWAY FROM THIS AREA.
DOWNSTREAM ON THE WISCONSIN RIVER TOWARDS THE PORTAGE AREA...EXPECT
A RISE IN THE WATER LEVELS ALONG WITH FLOATING DEBRIS. A FLOOD
WARNING IS IN EFFECT FOR THE WISCONSIN RIVER AT THE DELLS TO PORTAGE.
FLOATING DEBRIS WAS REPORTED BETWEEN THE LAKE DELTON AREA AND
PORTAGE. THIS IS A HAZARDOUS SITUATION PERSONS IN THE WISCONSIN
RIVER SHOULD MOVE ONSHORE AND STAY AWAY FROM THE WATER.
LAT...LON 4357 8976 4361 8978 4361 8976 4353 8942
4348 8947
TIME...MOT...LOC 2107Z 180DEG 0KT 4361 8977
$$
HENTZWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 3:49 AM CDT, 6 hours 48 minutes earlier.
Area forecast discussion, Jun 9, 3:49 AM CDT, 6 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 349 AM CDT MON JUN 9 2008 FORECAST FOCUS ON RELATIVELY DRIER FORECAST. LATEST WATER VAPOR IMAGERY INDICATED STRONG UPPER LOW SPINNING OVER NORTH DAKOTA...WITH SOUTHWEST UPPER LEVEL FLOW OVER THE UPPER MIDWEST. AT THE SURFACE...WEAK LOW PRESSURE MOVED NORTHEAST ACROSS MAINLY NORTHWEST WISCONSIN. ASSOCIATED WEAK COLD FRONT EXTENDED SOUTHWEST FROM THE LOW INTO NORTHEAST IOWA. MAIN RAIN AREA FINALLY STARTING TO SHIFT TO THE EAST...FOLLOWING LOW LEVEL FRONTOGENESIS RESPONSE FIELDS. .SHORT TERM...TODAY THROUGH WEDNESDAY... RAIN SHOULD CONTINUE TO SHIFT EASTWARD TODAY. RELATIVELY WEAK INSTABILITY EXPECTED PER AREA FORECAST SOUNDINGS...SO REMOVED THUNDER MENTION FROM FORECAST. WILL TREND DOWN THE RAIN FROM WEST TO EAST TODAY...AND WILL ADJUST DOWN POPS ACCORDINGLY. GIVEN THIS TREND...WILL CANCEL THE FLASH FLOOD WATCH EARLY ACROSS THE ENTIRE FORECAST AREA. SHOULD SEE SOME SCATTERING OUT OF CLOUD COVER LATER TODAY. AIR PARCEL TRAJECTORY FORECAST INDICATED SOURCE REGION OF AIRMASS FOR TODAY FROM NORTH CENTRAL IOWA...WHERE HIGHS YESTERDAY WERE IN THE MID 70S. WILL GO NEAR THOSE VALUES FOR HIGHS TODAY. NAM AND GFS TRY TO DEVELOP A WARM FRONT FROM THE MINNESOTA/IOWA BORDER EASTWARD INTO SOUTHERN WISCONSIN LATE TUESDAY AND TUESDAY NIGHT. SOME DIFFERENCES WITH TIMING AND PLACEMENT OF THIS AND RELATED FEATURES BETWEEN THEM...WITH NAM PUSHING FRONT WELL NORTH BY 12Z WEDNESDAY...AND THE GFS KEEPING IT CLOSER TO THE AREA. WILL GO WITH JUST SLIGHT CHANCE POPS FOR THESE PERIODS...AS INSTABILITY AND MOISTURE ARE SOMEWHAT LACKING ON AREA FORECAST SOUNDINGS. WARM AIR ADVECTION TAKES HOLD DURING THIS TIME INTO WEDNESDAY...SO A MODERATION IN TEMPERATURES SHOULD OCCUR. DESPITE THIS...ONSHORE WINDS SHOULD KEEP LAKESHORE AREAS COOLER. .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY... GFS AND ECMWF DIFFER WITH HANDLING OF SYSTEM FOR THURSDAY THROUGH FRIDAY. GFS BRINGS SURFACE COLD FRONT THROUGH THE AREA BY LATE THURSDAY NIGHT...WHILE THE ECMWF IS A BIT SLOWER...AND THEN LINGERS THE FRONT THROUGH FRIDAY NIGHT. FOR NOW...WILL MAINTAIN THE FORECAST FOR THIS PERIOD AND INTO NEXT WEEKEND...UNTIL DETAILS ARE BETTER RESOLVED WITH THE MODELS. && .AVIATION... COLD FRONT/PRES TROF SWEEPING THROUGH THE AREA THIS MORNING. SHOULD SWEEP THROUGH ERN WI AROUND 12Z. MIXED IFR AND MVFR CIGS AHEAD OF TROF. DRYING BEHIND TROF TO IMPROVE CONDITIONS TO VFR. SW FLOW ALOFT PERSISTS...HOWEVER...AND COULD RESULT IN MORE SHOWERS FOR KMKE AND KENW DURING THE ERLY AFT...BTWN 17-20Z. WK HIGH PRES RDG BUILDS IN AFT 21Z FOR CONTINUED VFR CONDITIONS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...08/WOOD AVIATION/MARINE...05/DAVIS
Hazardous weather outlook, Jun 9, 4:10 AM CDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 410 AM CDT MON JUN 9 2008 WIZ046-047-051-052-056>060-062>072-101145- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 410 AM CDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT DUE TO THE INCREDIBLE RAINFALL OVER THE LAST 2 TO 3 DAYS...MANY RIVERS AND STREAMS ACROSS THE AREA ARE ABOVE FLOOD STAGE...OR FORECAST TO EXCEED FLOOD STAGE OVER THE NEXT COUPLE OF DAYS. A FEW SITES HAVE OR WILL EXCEED RECORD STAGES. SEE OUR ADVANCED HYDROLOGIC PREDICTION SERVICES INTERNET PAGE FOR DETAILS. MANY ROADS AND BRIDGES ARE ALSO CLOSED DUE TO HIGH WATER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON THROUGH TUESDAY NIGHT AND THEN AGAIN WEDNESDAY NIGHT. THERE IS A BETTER CHANCE OF THUNDERSTORMS THURSDAY THROUGH FRIDAY. THE BEST CHANCE FOR ANY SEVERE WEATHER WOULD BE THURSDAY AFTERNOON AND THURSDAY NIGHT. MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-101145- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 410 AM CDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON THROUGH TUESDAY NIGHT AND THEN AGAIN WEDNESDAY NIGHT. THERE IS A BETTER CHANCE OF THUNDERSTORMS THURSDAY THROUGH FRIDAY. THE BEST CHANCE FOR ANY SEVERE WEATHER WOULD BE THURSDAY AFTERNOON AND THURSDAY NIGHT. DAVIS WWW.WEATHER.GOV/MKX FOR RIVER INFORMATION WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=MKX (LOWER CASE)
In the hours before
Local storm report, Jun 9, 8:02 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
802 AM CDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN 1 SE VERONA 42.98N 89.52W
06/09/2008 M3.70 INCH DANE WI TRAINED SPOTTER
24 HOUR RAINFALL
0500 AM HEAVY RAIN COTTAGE GROVE 43.08N 89.20W
06/09/2008 M4.47 INCH DANE WI CO-OP OBSERVER
24 HOUR RAINFALL
0500 AM HEAVY RAIN 2 SW WAYNE 43.49N 88.35W
06/09/2008 M3.52 INCH WASHINGTON WI CO-OP OBSERVER
24 HOUR RAINFALL. 2 DAY RAINFALL OF 6.88 INCHES
0600 AM HEAVY RAIN HORICON 43.44N 88.64W
06/09/2008 M3.76 INCH DODGE WI CO-OP OBSERVER
24 HOUR RAINFALL
0600 AM HEAVY RAIN 1 NNE REEDSBURG 43.55N 89.99W
06/09/2008 M3.92 INCH SAUK WI CO-OP OBSERVER
24 HOUR RAINFALL
0600 AM HEAVY RAIN HOWARDS GROVE 43.83N 87.83W
06/09/2008 M3.78 INCH SHEBOYGAN WI CO-OP OBSERVER
24 HOUR RAINFALL
0600 AM HEAVY RAIN 1 SE FORT ATKINSON 42.92N 88.83W
06/09/2008 M3.56 INCH JEFFERSON WI CO-OP OBSERVER
24 HOUR RAINFALL
0600 AM HEAVY RAIN TWIN LAKES 42.52N 88.26W
06/09/2008 M2.94 INCH KENOSHA WI CO-OP OBSERVER
24 HOUR RAINFALL
0600 AM HEAVY RAIN OCONOMOWOC 43.11N 88.50W
06/09/2008 M3.05 INCH WAUKESHA WI CO-OP OBSERVER
24 HOUR RAINFALL
0700 AM HEAVY RAIN MARKESAN 43.71N 88.99W
06/09/2008 M2.99 INCH GREEN LAKE WI CO-OP OBSERVER
24 HOUR RAINFALL
0700 AM HEAVY RAIN BELOIT 42.52N 89.02W
06/09/2008 M2.82 INCH ROCK WI CO-OP OBSERVER
24 HOUR RAINFALL
0700 AM HEAVY RAIN 7 WNW POYNETTE 43.43N 89.54W
06/09/2008 M4.43 INCH COLUMBIA WI CO-OP OBSERVER
24 HOUR RAINFALL
0700 AM HEAVY RAIN MONROE 42.60N 89.64W
06/09/2008 M3.12 INCH GREEN WI CO-OP OBSERVER
24 HOUR RAINFALL
0700 AM HEAVY RAIN WATERLOO 43.18N 88.99W
06/09/2008 M4.45 INCH JEFFERSON WI CO-OP OBSERVER
24 HOUR RAINFALL
0730 AM HEAVY RAIN CALEDONIA 42.81N 87.92W
06/09/2008 M2.62 INCH RACINE WI NWS EMPLOYEE
24 HOUR RAINFALL. 2 DAY RAINFALL TOTAL OF 6.07 INCHES
&&
KUHLMANLocal storm report, Jun 9, 8:36 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
836 AM CDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HEAVY RAIN 3 SW JUNEAU 43.38N 88.75W
06/09/2008 M4.42 INCH DODGE WI CO-OP OBSERVER
24 HOUR RAINFALL. 2 DAY RAINFALL TOTAL OF 9.00 INCHES
&&
KUHLMANThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:19 PM CDT | Flash Flood Warning | MKX | Green, Lafayette, Rock | 4 hr |
| Jun 8, 7:28 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 47 min |
| Jun 8, 7:32 PM CDT | Special Marine Warning | MKX | 118 min | |
| Jun 8, 7:37 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Iowa | 43 min |
| Jun 8, 7:56 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 64 min |
| Jun 8, 8:16 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Waukesha | 59 min |
| Jun 8, 8:38 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 76 min |
| Jun 8, 8:42 PM CDT | Flash Flood Warning | MKX | Kenosha, Racine, Walworth | 2 hr |
| Jun 8, 8:55 PM CDT | Tornado Warning | MKX | Kenosha, Walworth | 35 min |
| Jun 8, 8:59 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 20 min |
| Jun 8, 9:33 PM CDT | Special Marine Warning | MKX | 57 min | |
| Jun 8, 9:57 PM CDT | River Flood Warning | MKX | Jefferson | 24 hr |
| Jun 8, 9:57 PM CDT | River Flood Warning | MKX | Dodge | 20 days |
| Jun 8, 9:57 PM CDT | River Flood Warning | MKX | Jefferson | 38 days |
| Jun 8, 9:57 PM CDT | River Flood Warning | MKX | Lafayette | 3 days |
| Jun 8, 9:57 PM CDT | River Flood Warning | MKX | Ozaukee | 8 days |
| Jun 8, 10:16 PM CDT | River Flood Warning | MKX | Milwaukee | 7 hr |
| Jun 8, 10:16 PM CDT | River Flood Warning | MKX | Sheboygan | 46 hr |
| Jun 9, 1:19 AM CDT | River Flood Warning | MKX | Jefferson | 43 days |
| Jun 9, 1:19 AM CDT | River Flood Warning | MKX | Rock | 47 days |
| Jun 9, 3:05 AM CDT | River Flood Warning | MKX | Rock | 26 hr |
| Jun 9, 3:08 AM CDT | River Flood Warning | MKX | Ozaukee | 54 hr |
| Jun 9, 4:51 AM CDT | River Flood Warning | MKX | Lafayette | 40 hr |
| Jun 9, 5:02 AM CDT | River Flood Watch | MKX | Green Lake, Waushara, Winnebago | 35 hr |
| Jun 9, 7:38 AM CDT | River Flood Warning | MKX | Columbia | 48 hr |
| Jun 9, 10:49 AM CDT | River Flood Warning | MKX | Dodge | 21 days |
| Jun 9, 12:20 PM CDT | Areal Flood Warning | MKX | Columbia, Dane, Green Lake, Iowa, Marquette, Rock and 1 more | 36 hr |
| Jun 9, 12:29 PM CDT | Areal Flood Warning | MKX | Dodge, Jefferson, Milwaukee, Ozaukee, Racine, Washington and 1 more | 36 hr |
| Jun 9, 12:40 PM CDT | River Flood Warning | MKX | Columbia | 20 hr |
| Jun 9, 12:40 PM CDT | River Flood Warning | MKX | Columbia | 33 hr |
| Jun 9, 3:51 PM CDT | River Flood Warning | MKX | Ozaukee | 39 hr |
| Jun 9, 4:31 PM CDT | River Flood Watch | MKX | Sauk | 6 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.